Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Overdose of Depakote - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
User :   hello
User :   i have a question
Doctor :   hi
Doctor :   how can I help you?
User :   ok my friend just went into the hopsital on an overdose and i want to kinda learn about the medicnce and wht could happen
Doctor :   which medicine?
User :   Depakote he had taken anywhere from 10,000 - 12,000mg
Doctor :   ok
Doctor :   it is divalproex sodium
User :   which does
Doctor :   means?
User :   yah
User :   what will happen to my frirend
Doctor :   that will depend on the quantity he consumed
Doctor :   and the quantity absorbed
User :   at least 10,000mg
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor